# SDR MASA2012070834972

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 22,588 hours, 25,597 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING WITH AUTO SHUTDOWN IN FLIGHT.  REMOVED AND REPLACED, APU LCV, OPS CHECKED GOOD ON GROUND.
